# SDR ASAA0873637

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL T-SPLICE STRAP AT BS 767+6 RBL 20 TO LBL 20 HAS CORROSION.  T-SPLICE STRAP CORROSION BLENDED OUT.  BLEND AREA FOUND TO BE BEYOND LIMIT.  NEW REPAIR STRAP MADE IAW B737 700 SRM 53 00 53 AND 53 60 53.
